Skip to main content
Kent Academic Repository

Multivariate lifetime distributions for the exponential dispersion family

Alai, Daniel H. (2018) Multivariate lifetime distributions for the exponential dispersion family. Scandinavian Actuarial Journal, 2019 (5). pp. 387-405. ISSN 0346-1238. (doi:10.1080/03461238.2018.1556727) (KAR id:71643)


We consider a general form of a multivariate lifetime model in which dependence is induced via a common shock component. The univariate marginal distributions come from the well-known and widely applied exponential dispersion family that includes the normal, compound-Poisson, gamma and negative binomial distributions. Any combination of truncation or censoring, either left or right, is considered, for which all moments are derived. This allows for the model to be calibrated to any affine transformation of lifetime data.

Item Type: Article
DOI/Identification number: 10.1080/03461238.2018.1556727
Uncontrolled keywords: Exponential dispersion models; dependence modelling; censoring and truncation; lifetime distribution; longevity risk
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Daniel Alai
Date Deposited: 14 Jan 2019 13:32 UTC
Last Modified: 28 Jul 2022 22:09 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.